I have no motivation to do anything. I think after a yr. this combination needs re-evaluating. I just pass the time away watching tv., computer, eating, etc. I am 64 yrs. old and I want to enjoy life and value every day but I don't.
19 May 2011
And hello marianne1927. Well, as you said in your question, I tend to agree with you. time to try another medication. Just wonder, I am surprised that your dr. hasn't mentioned that. Meaning a try at something else. trial and error, thats how it is. Both medications are popular as people take them as you do, and in various other combinations. I'd talk to my physcian, and explain its time either for an adjustment in the dose or a new drug. best of wishes.
19 May 2011
I too take Wellbutrin and Pristiq. I have found it to be a very good combo. I encourage you to discuss this feeling of no emotions with your doctor. I have found that the more I get out of myself with activities such as volunteering in my community the better I feel. I use to sleep 12 to 14 hours a day and spent the remainder in front of the TV or on the computer, but I had to learn that it wasn't helping me. I now spend a fair amount of time volunteering, helping others, and staying active. I am sleeping less and feel like I have a reason to live.
If you don't have physical restrictions, walking will help elevate the mood. Doesn't have to be fast or for that long but just getting out and about is refreshing. Try a new hobby. Try a new activity of any kind. It really will help. I know this is hard when you just don't feel like it, but you have to fight the depression with persistence. Try something new for just a few minutes a day increasing the time a little more each day. You'll be amazed how it will help.
You may benefit from a change in medication. Only you and your doctor can determine if this is in your best interest. Keep posting on here. There are lots of supportive people here who want to help.
20 May 2011
Hi Marianne, i joined up today and came across your question on Wellbutrin & Pristiq.. i can relate very well to how you must be feeling! i have been experiencing exactly the same but i'm on different medication. it is so demoralizing to feel like that, i spoke to my psychologist today as i find it hard to carry on like this, i actually commented that my anti-depressant is making me depressed! yes it is time to re-evaluate! i also came to this conclusion today. good luck, all the best!!
2 May 2013
I want the wellbutrin to stop smoking. Take pristiq now and love it, been on it for years. Side effects lasted two weeks. What I don't want is the wellbutrin making me horny. I have a busy ob, specials needs son and I am always working on my house. Last thing I need is to be spending more efforts on finding a female.
I tried Wellbutrin years ago for the smoking and I was married at the time. I felt my high libido was slipping a bit but I only gave the drug like 4 or 5 days.
I am also curious if wellbutrin will help with my sciatic nerve pain. I am very active and I work out and just live with the pain but I can say this, every now and then I forget in the morning if I took my pristiq so I take a pill. I can tell right away if I accidently took two because the sciatic nerve feels better right away.
Of course the doctors who treat my sciatic nerve want to do their own thing so getting extra pristiq is out. If the wellbutrin helps my sciatica, I can kill two birds with one stone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I feel great on Pristiq, happy, smiling, feeling much better than the Wellbutrin XL I was on that made me angry with rage. The Wellbutrin helped me ...
2 answers • 1 Mar 2010
Effexor XR made me too edgy and Lexapro gives me no lift. I need something that will allow me to feel happiness and not just numbness!!! I am now on ...
4 answers • 10 Sep 2010
i know i have to give it time but im still having lows especially right now. i can't stop the tears. i am in school and i can't focus on my ...
7 answers • 15 Nov 2011
Are there any others taking SAM-e with their antidepressants? I just started Pristiq a few weeks ago & I am waiting for it 2 kick in full force. ...
1 answer • 20 Apr 2012
I am currently taking 300mg Wellbutrin and 50mg pristiq bet feel something else is needed as I still do not feel up to facing life head on
2 answers • 27 Jan 2014